# SDR RAIA201709150001

- Difficulty date: September 15, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 39,355 hours, 23,178 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Leaking
- Location: Nr 2 Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED LEAK EICAS MESSAGE. SECURED LEAK AT PRSOV VALVE, OPS CHECKED GOOD.
